# SDR REXA2022081700660

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL CORRODED BETWEEN FS785 TO FS847+16 AT STGR 15R  FABRICATED, LOCATED AND DRILLED NEW SEAT RAIL PN 670-53-00-587-2 IAW MHIRJ REO 670-53-00-587 REV C DATED 2023-02-08 REPAIR B STEP 1 A) PARAGRAPH 3 B AND INSTALLED IAW CRJ900 AMM 53-00-49-400-801-A07
